# SDR SWAA982170

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax  Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED WITH PREVIOUS STOP DRILL AT LOWER CORNER OF LOWER HINGE CUTOUT SKIN AND DOUBLER CRACK 1.5 BEAR STRAP CRACK .5.  REPAIRED PER SWA RA 1-253-1888.
